# SDR DALA2021050702589

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 84,950 hours, 39,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 FOUND EMERGENCY LIGHT LENS MISSING ON SEAT 8C/D. CORRECTIVE ACTION: INSTALLED MISSING LENS @ SEAT 8C/D PER B757 MM 33-51. (1800301)
